To report drug problems in your community call Nassau County District Attorney's Office Anonymous Tip Line at 516-739-6666
Teens and Heroin
did you know?
Heroin Overdose
Symptoms of Heroin Overdose
According to a 2009 NY Times article, 25 people in Nassau County died of heroin overdoses within the first half of the year, more than the homicides and drunk driving deaths combined. In 2008, 46 people fatally overdosed on heroin, up from 27 in 2007.
Teens and Heroin
 
Heroin Facts
 
Signs of Use
 
Health Effects
 
Heroin Overdose
 
Support Groups
 
Even when a small amount of heroin is injected, it can prove fatal, especially when used in combination with alcohol or other depressant drugs. Injecting heroin increases the risk of overdose. Addicts are at a high risk of overdose right after leaving rehab if they have prescription drugs in their system, according to a Newsday article. If you believe someone is exhibiting any of the following symptoms of a heroin overdose, call 911 immediately. Don't leave your friend alone to die.
To get the Teens and Heroin PDF document click here.
Parents and Community
 
Treatment and Prevention
Copyright 2010 Heroin Prevention Task Force. All Rights Reserved.  Privacy Policy, Disclaimer
Copyright 2010 Heroin Prevention Task Force. All Rights Reserved. Privacy Policy  |  Disclaimer
Heroin Prevention Task Force
##################################################### #####################################################